... severe acid reflux. I am seriously thinking of not using it anymore
Did anyone get acid reflux with this pill? I have been on phentermine for the past 5 days and has?
- 7 Sep 2011 by zori
- 23 January 2012
Hello zori. I looked up your question and found nothing to suggest that acid reflux is a side effect to taking Phentermine. Its very possible of course, but its not been reported to date as such, by past or currrent users. You might ask your doctor or pharmacist to confirm or get thier opinion to your qustion.
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Nov 2009 • 1 answer
I have acid reflux, with a hiatial hernia . taking robaxin , will it make my sympoms worse for acid?
Updated 17 Mar 2011 • 1 answer
Updated 28 Oct 2013 • 1 answer
Updated 19 Sep 2014 • 2 answers
Updated 9 Jan 2016 • 1 answer